MAUDE Adverse Event Report: CLEARCUT KNIVES; KNIFE, OPHTHALMIC

CLEARCUT KNIVES; KNIFE, OPHTHALMIC
Catalog Number 8065993047
Medical Device Problem Codes Dull, Blunt (2407); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health administrator reported that during a surgery an ophthalmic knife blade while making incision was found to be curled and performed irregular cuts.The surgery was completed by replacing a new knife.There was no patient harm reported.
 
Additional Manufacturer Narrative
A sample was not received, at the manufacturing site for evaluation.For the report of the blade was curled and could not perform cutting causing irregular cuts.Therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot number, indicates that the product was processed and released according to the product¿s acceptance criteria.A sample was not received, at the manufacturing site.And the device history record review of the lot number provided, indicated the product was processed and released according to the product¿s acceptable criteria.Therefore, the root cause for the customer complaint issue cannot be determined.The exact root cause for this complaint is unknown.Therefore, specific action with regards to this complaint cannot be taken.All knives are 100% inspected by trained operators using a minimum of 10x magnification, during manufacturing.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed, associated with the reported product and event.No additional action is required at this time.The manufacturer internal reference number is: (b)(4).

Brand Name
CLEARCUT KNIVES
Common Device Name
KNIFE, OPHTHALMIC
MDR Report Key12251987
Report Number2523835-2021-00273
Device Sequence Number17355562
Product Code HNN
UDI-Device Identifier00380659930478
UDI-Public00380659930478
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number8065993047
Device Lot Number13L8RA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date10/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1